# SDR R61A2021062900513

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 9,650 hours, 6,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001577
- Condition: Faulted
- Location: Emergency Lights
- Part time: 35,049 hours, 22,232 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT AND LIGHTS OVER ROWS 3 AND 8 ARE INOP. R&R FWD LH EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.
